# SDR AALA202504169053

- Difficulty date: April 15, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 66,496 hours, 27,758 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Autobrake Sys
- Condition: Faulted
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AUTO BRAKE DISARM AND ANTI-SKID LIGHTS ILLUMINATED AND EXTINGUISHED NUMEROUS TIMES ON TAXI. THIS IS A REPEAT ISSUE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
